# SDR MAL2008F00025

- Difficulty date: July 30, 2008
- Submitted: August 20, 2008
- Operation: Air carrier
- Aircraft: N448XJ
- Make and model: Saab 340B
- Aircraft serial: 340B448
- Aircraft time: 22,107 hours, 24,141 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Cracked
- Location: Lt Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT FLAP, AFT COVE RIB CRACKED AND MISSING RIVET.  INSTALLED NEW AFT COVE RIB P/N 7257840081.  IAW SAAB340 SRM 51-40-22 AND EOS57051.  REPLACED FASTENERS IN LT FLAP FAIRING AFT BULKHEAD UPPER FLANGE TO REAR SPAR IAW EOS57051.  FLAP FAIRING AFT BULKHEAD UPPER FLANGE TO REAR SPAR - ALTERNATIVE FASTENER REPLACEMENT AUTHORIZATION.  STANDARD SRM REPAIR PROCEDURES.  ADDENDUM FOR MISSING PART CONDITION INFORMATION.  (S)
